# SDR IPXA2022110287774

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 23,223 hours, 8,320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR SEAL LEAKING AIR PRESSUREFOUND APPROX 10 INCHES OF SEAL PULLED OUT ON BOTTOM ENTRY DOOR. RE-SEATED SEAL IN REF TO AMM 52-09-01-424-019.
